# SDR DALA1161441818

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 39,446 hours, 8,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LIGHTS AND CE EMERGENCY EDGE LIGHTS ARE INOPERATIVE.  MAINTENANCE TIGHTENED LOOSE WIRES.  SYSTEM OPERATION IS NORMAL.
